# SDR UALA2013042302801

- Difficulty date: April 21, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,293 hours, 26,771 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID LAV EEL LIGHT HAS CARPET OBSTRUCTING EEL LIGHT.   TRIMMED CARPET SO EEL LIGHT IS FULLY VISIBLE.  OP CHECKED GOOD.
